RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 184, Number 3  


Norms of Dirichlet kernels and some other trigonometric polynomials in $L_p$-spaces
M. I. Dyachenko
3
Cycle types of linear substitutions over finite commutative rings
A. A. Nechaev
21
Integral operators of potential type and their boundary properties
R. K. Seifullaev
57
Behavior of solutions of a nonlinear variational problem in a neighborhood of singular points of the boundary and at infinity
G. V. Grishina
81
On the theory of the Carleman–Vekua equation with a singular point
A. Tungatarov
111
Bifurcation of invariant tori of parabolic systems with small diffusion
Yu. S. Kolesov
121
Local nilpotency in varieties of groups with operators
E. I. Khukhro
137
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019